Can I Consume Helminthic Medication During Typhus Treatment?
I was abis from the doctor and I was diagnosed with typhoid symptoms, well I was given medicine, just what can I take medicine from the doctor but taking medicine vermint / worm medicine too? thank you
Hello Arllyta, thank you for asking.
Typhoid fever is an infection of the digestive tract caused by Salmonella typhii bacteria. This infection causes inflammation of the intestinal mucosa, so that the function of absorption of nutrients by the intestine becomes impaired. Symptoms can include fever, headache, joint pain, weakness, nausea, vomiting, diarrhea, or constipation. This condition can last up to 2 weeks and requires a healing period of several weeks.
This infection is a bacterial infection so the doctor will prescribe antibiotics. The medicine you mentioned is said to contain extracts from earthworms. Until now, there has been no scientific research that can find a correlation between typhoid fever recovery and consumption of extracts of earthworm. The drug is also not included in the national treatment guidelines from the Ministry of Health, or international treatment guidelines from WHO. So in a professionalism capacity, doctors cannot advise patients to take a drug that has not been clinically tested. But of course the treatment is the patient's personal rights, so if you still want to take the drug, we recommend that if there are then allergic effects or other undesirable effects, you should immediately stop taking these drugs.
The thing you need to consider is taking the drug according to the recommended dosage and improving your diet according to the doctor's advice. Hope this answer helps you. Regards.